# SDR AALA201704269020

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 12,175 hours, 5,033 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION FOR THE R4 DOOR CYCLINDER PRESSURE. SERVICED THE R4 DOOR ASSIST CYLINDER.
